Aa
A
A
Close
Avatar universal
Early Bleeding
I am not due to get my period for another 14 days.  I am bleeding right now and am freaking out because my boyfriend and I have been having a lot of sex.  We are being safe and using condoms but one night we forgot about it.  I took plan B the next day and we have been being safe ever since that minor slip up.  Is the bleeding caused by the plan B that I took a week ago? Should I be worried? HELP ME IM FREAKING OUT.
Cancel
4 Answers
Page 1 of 1
Avatar universal
what was plan b? the morning after pill? if so yes this can cause bleeding and mess things up a bit, then again it could be something entirely different. if i were you id go see my DR good luck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
yes the plan b is the morning after pill.  I looked into other sites and they said it can cause an early period so I am slightly less worried but some more opinions would be niceee
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
i dont know what else to  tell you other than what iv said. but your still not reassured so i wud advise you to see your dr to put your mind at rest or wait a while see what happens when next period due give things a chance to regulate. hope this helped
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
definitely did..thank you so much!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources